# SDR AALA20130428005

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 56,279 hours, 19,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT 16C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY AISLE LIGHT AT SEAT 16C.  OPS CHECK NORMAL.
